MathSciNet Relay Station
MathSciNet bibliographic data
MR447297 (56 #5612) 15A60 (65F35)
Varga, Richard S. On diagonal dominance arguments for bounding $\parallel A\sp{-1}\parallel \sb{\infty }$. Linear Algebra and Appl. 14 (1976), no. 3, 211–217.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement